zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Numerical solutions of the space- and time-fractional coupled Burgers equations by generalized differential transform method. (English) Zbl 1213.65131
Summary: By introducing the fractional derivative in the sense of Caputo, the generalized two-dimensional differential transform method (DTM) is directly applied to solve the coupled Burgers equations with space- and time-fractional derivatives. The presented method is a numerical method based on the generalized Taylor series formula which constructs an analytical solution in the form of a polynomial. Several illustrative examples are given to demonstrate the effectiveness of the generalized two-dimensional DTM for the equations.
MSC:
65M70Spectral, collocation and related methods (IVP of PDE)
35Q53KdV-like (Korteweg-de Vries) equations
35R11Fractional partial differential equations
References:
[1]Li, C. P.; Wang, Y. H.: Numerical algorithm based on Adomian decomposition for fractional differential equations, Comput. math. Appl. 57, No. 10, 1672-1681 (2009) · Zbl 1186.65110 · doi:10.1016/j.camwa.2009.03.079
[2]Santanu, S. R.: Analytical solution for the space fractional diffusion equation by two-step Adomian decomposition method, Commun. nonlinear. Sci. numer. Simulat. 14, No. 4, 1295-1306 (2009) · Zbl 1221.65284 · doi:10.1016/j.cnsns.2008.01.010
[3]Yulita, M. R.; Nooran, M. S. M.; Hashim, I.: Variational iteration method for fractional heat- and wave-like equations, Nonlinear anal. Real world appl. 10, No. 3, 1854-1869 (2009) · Zbl 1172.35302 · doi:10.1016/j.nonrwa.2008.02.026
[4]Mustafa, I.: The approximate and exact solutions of the space- and time-fractional Burgers equations with initial conditions by variational iteration method, J. math. Anal. appl. 345, No. 1, 476-484 (2008) · Zbl 1146.35304 · doi:10.1016/j.jmaa.2008.04.007
[5]Jafari, H.; Seifi, S.: Solving a system of nonlinear fractional partial differential equations using homotopy analysis method, Commun. nonlinear. Sci. numer. Simulat. 14, No. 5, 1962-1969 (2009) · Zbl 1221.35439 · doi:10.1016/j.cnsns.2008.06.019
[6]Xu, H.; Liao, S. J.; You, X. C.: Analysis of nonlinear fractional partial differential equations with the homotopy analysis method, Commun. nonlinear. Sci. numer. Simulat. 14, No. 4, 1152-1156 (2009) · Zbl 1221.65286 · doi:10.1016/j.cnsns.2008.04.008
[7]Zhang, Y.: A finite difference method for fractional partial differential equation, Appl. math. Comput. 215, No. 2, 524-529 (2009) · Zbl 1177.65198 · doi:10.1016/j.amc.2009.05.018
[8]Chen, S.; Liu, F.; Zhuang, P.; Anh, V.: Finite difference approximations for the fractional Fokker – Planck equation, Appl. math. Model. 33, No. 1, 256-273 (2009) · Zbl 1167.65419 · doi:10.1016/j.apm.2007.11.005
[9]Chen, Y.; An, H. L.: Numerical solutions of coupled Burgers equations with time- and space-fractional derivatives, Appl. math. Comput. 200, No. 1, 87-95 (2008) · Zbl 1143.65102 · doi:10.1016/j.amc.2007.10.050
[10]Zhou, J. K.: Differential transformation and its applications for electric circuits, (1986)
[11]Chen, C. K.; Ho, S. H.: Transverse vibration of a rotating twisted Timoshenko beams under axial loading using differential transform, Int. J. Mech. sci. 41, No. 11, 1339-1356 (1999) · Zbl 0945.74029 · doi:10.1016/S0020-7403(98)00095-2
[12]Jang, M. J.; Chen, C. L.; Liy, Y. C.: On solving the initial value problems using differential transformation method, Appl. math. Comput. 115, No. 2-3, 145-160 (2000) · Zbl 1023.65065 · doi:10.1016/S0096-3003(99)00137-X
[13]Kanth, A. S. V. Ravi; Aruna, K.: Solution of singular two-point boundary value problems using differential transformation method, Phys. lett. A 372, No. 26, 4671-4673 (2008) · Zbl 1221.34060 · doi:10.1016/j.physleta.2008.05.019
[14]Fatma, A.: Solutions of the system of differential equations by differential transform method, Appl. math. Comput. 147, No. 12, 547-567 (2004) · Zbl 1032.35011 · doi:10.1016/S0096-3003(02)00794-4
[15]Chang, S. H.; Chang, I. L.: A new algorithm for calculating one-dimensional differential transform of nonlinear functions, Appl. math. Comput. 195, No. 2, 799-808 (2008) · Zbl 1132.65062 · doi:10.1016/j.amc.2007.05.026
[16]Chen, C. K.; Ho, S. H.: Solving partial differential equations by two-dimensional differential transform method, Appl. math. Comput. 106, No. 2-3, 171-179 (1999) · Zbl 1028.35008 · doi:10.1016/S0096-3003(98)10115-7
[17]Chang, S. H.; Chang, I. L.: A new algorithm for calculating two-dimensional differential transform of nonlinear functions, Appl. math. Comput. 215, No. 7, 2486-2494 (2009) · Zbl 1179.65121 · doi:10.1016/j.amc.2009.08.046
[18]Kanth, A. S. V. Ravi; Aruna, K.: Two-dimensional differential transform method for solving linear and non-linear Schrödinger equations, Chaos solitons fract. 41, No. 5, 2277-2281 (2009) · Zbl 1198.81089 · doi:10.1016/j.chaos.2008.08.037
[19]Kanth, A. S. V. Ravi; Aruna, K.: Differential transform method for solving the linear and nonlinear Klein – Gordon equation, Comput. phys. Commun. 180, No. 5, 708-711 (2009) · Zbl 1198.81038 · doi:10.1016/j.cpc.2008.11.012
[20]Odibata, Z.; Momani, S.: A generalized differential transform method for linear partial differential equations of fractional order, Appl. math. Lett. 21, No. 2, 194-199 (2008) · Zbl 1132.35302 · doi:10.1016/j.aml.2007.02.022
[21]Momani, S.; Odibat, Z.; Erturk, V. S.: Generalized differential transform method for solving a space- and time-fractional diffusion-wave equation, Phys. lett. A 370, No. 5-6, 379-387 (2007) · Zbl 1209.35066 · doi:10.1016/j.physleta.2007.05.083
[22]Kurulay, M.; Bayram, M.: Approximate analytical solution for the fractional modified KdV by differential transform method, Commun. nonlinear. Sci. numer. Simulat. 15, No. 7, 1777-1782 (2010) · Zbl 1222.35172 · doi:10.1016/j.cnsns.2009.07.014
[23]Podlubny, I.: Fractional differential equations, (1999)
[24]Caputo, M.: Linear models of dissipation whose Q is almost frequency independent, part II, J. roy. Austral. soc. 13, 529-539 (1967)
[25]Momani, S.; Odibat, Z.: A novel method for nonlinear fractional partial differential equations: combination of DTM and generalized Taylor’s formula, J. comput. Appl. math. 220, No. 1-2, 85-95 (2008) · Zbl 1148.65099 · doi:10.1016/j.cam.2007.07.033